Top answers from doctors based on your search:
Disclaimer

how to wean off risperidone

A 46-year-old member asked:
Dr. Douglas Bey
56 years experience Psychiatry
Gradually reduce dos: You r trying to avoid an exacerbation of psychotic symptoms so reduce dose and wait a month to six weeks before dropping the dose further if sx appear ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 38-year-old member asked:
Dr. Vivek Prasad
15 years experience Psychiatry
Many: Please adhere to the instructions of your prescribing physician and monitor for signs/symptoms of psychosis/mood instability for which the Risperidone ... Read More
1
1 thank
A 42-year-old female asked:
Dr. Bassam Amawi
48 years experience Psychiatry
See above ?: It depends on what is u diagnoses and what medication u r taking . Discuss with u prescriber.
A 42-year-old female asked:
Dr. Cyma Khalily
34 years experience Psychiatry
POSSIBILY: Only if there is another regularly prescribed medication then Risperdal may be able to be an additionally medication as needed.
A 62-year-old female asked:
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
The body will wean: off Amiodarone all by itself. The half life of Amiodarone is in the range of 57 days so if you stop it today it will take two and a half months before ... Read More
1
1 thank
A 62-year-old female asked:
Dr. Robert Fietsam
34 years experience Thoracic Surgery
Use half q 2 days: Tramadol has a medium half life. If you reduce the amount you're taking by half every 2 days, you should be able to stop after about a week.
1
1 thank
A 80-year-old female asked:
Dr. Vikram Patel
36 years experience Pain Management
Opiate wean off: Congratulations on your decision. It depends on how many tablets you are taking per day. It is usually a good idea to taper off slowly to avoid any w ... Read More
A 43-year-old member asked:
Dr. Payam Mehranpour
22 years experience Cardiology
Under supervision: Amlodipine is a medication used for treatment of high blood pressure. Discontinuation of this medication is not associated with significant rebound ef ... Read More
A 53-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Antihistamines: Hydralazine is an anti-histamine. There is not any weaning needed. One can just stop this.
1
1 thank
A 46-year-old member asked:
Dr. Miroslava Fox
14 years experience Clinical Psychology
See below: Any medication changes/ concerns should be discussed with your prescribing provider.
A 50-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Clonidine: Discuss with the pediatrician caring for the child. Advice from those unfamiliar with the child and it's problems is imprudent.
A 39-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Topiramate: I don't know if this being prescribed to you by a psychiatrist or a neurologist. I worry when I see this type of question, as it might mean that some ... Read More
A 42-year-old member asked:
Dr. Miroslava Fox
14 years experience Clinical Psychology
See below: In order to do that safely, you might want to discuss this with your prescribing provider.
A 64-year-old female asked:
Dr. Marcello Maviglia
39 years experience Psychiatry
Consult with your dr: Weaning off meds is not easy. There are several ways to do what you asking,but the process needs to be supervised by a specialist.
A 73-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Very gradually: For this, you need to work with your own psychiatrist on a plan to gradually taper. You and your doctor first need to agree that it's safe for you to ... Read More
A member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Zoloft (sertraline): 50mg is low dose. If taken for anxiety, you can taper by 25mg for a week, then half that for another week. If taken for depression, taper every 3 days ... Read More
2
2 thanks
A 50-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
Klonopin (clonazepam) tapering: It depends how long you have been on klonopin (clonazepam).To wean off Klonopin (clonazepam) you need to gradually reduce the dose and then stop.
A 43-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
I know that my: Response wasn't likely what you were looking for. However, it is the safe ; ethically responsible answer. It is weaned under medical supervision. Take ... Read More
A 43-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Xanax (alprazolam): Depends on current dosage, how long u have been on xanax, (alprazolam) & what other medications are used concurrently. Work with your prescribing doct ... Read More
2
2 thanks
A 45-year-old male asked:
Dr. James Van norman
33 years experience Psychiatry
Work with your doc: Gradual, patient dose reductions along with good psychosocial supports and recovery work can get you off methadone and continue your recovery journey.
1
1 thank
A 63-year-old female asked:
Dr. Joan Kinlan
51 years experience Psychiatry
Yes: One can slowly reduce the amount monthly and then try every other day and then stop.
1
1 comment
A 55-year-old female asked:
Dr. Jeff McFadden
23 years experience Family Medicine
Depends: On how long you've been taking it and how much you've been taking. If a pain management doctor was prescribing it, it it best to have him/her work wi ... Read More
2
2 thanks
A 40-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Celexa (citalopram): That depends on what it was used for, how much u r on now, & how long u have been taking it. Gradual tapering over several weeks is advised.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month